Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 16, Issue 1, Summer 1986  pp. 3-50.

Product states of certain group-invariant AF-algebras

Authors B. M. Baker (1) and R. T. Powers (2)
Author institution: (1) Department of Mathematics, SUNY at Buffalo, 106 Diefendorf Hall/MSC, Buffalo, NY 14214, U.S.A.
(2) Department of Mathematics, University of Pennsylvania, Philadelphia, PA 19104, U.S.A.


Contents    Full-Text PDF